# SDR AALA201910289025

- Difficulty date: October 23, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 55,346 hours, 32,442 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 5785
- Condition: Worn
- Location: Rt Elevator
- Part time: 49,873 hours, 30,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DURING ELEVATOR FREE-PLAY CHECK, FOUND R/H ELEVATOR FAILS FREEPLAY CHECK WITH YELLOW, INBOARD SERVOCONTROL ISOLATED. (7.3MM) REMOVED WORN I/B SERVO CONTROL AND INSTALLED SERVICEABLE SERVOCONTROL (34CE2) IAW A320 AMM 27-34-51-400-001A. ADJUSTED R/H ELEVATOR AND HYDRAULIC ACTUATION PER A320 AMM 27-34-00-820-001A. OPS TEST AND LEAK CHECK OF ELEVATORS GOOD. SEE AALA201910289017
